Jun 3, 2007
Hi Dr Bob, this is the third time i'm emailing, please please help me, i promise to send a donation and to back off with the questions. I tested negative, but am wondering if my medication cabergoline for high prolactin could have caused false test results. Please answer, i appreciate you are busy, i will be eternally grateful.
damsel in distress
| Response from Dr. Frascino
Hi Damsel in Distress,
Cabergoline, a potent dopamine receptor agonist used in the management of prolactinomas when bromocriptine is ineffective, does not affect HIV antibody production, the duration of the "window period" or any HIV test result. So my dear Damsel, I see absolutely no reason for distress, OK?
Be well. Stay well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.